# SDR SIMA20201211002

- Difficulty date: December 11, 2020
- Submitted: December 13, 2020
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 40,060 hours, 34,339 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Broken
- Location: Aft Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT EMERGENCY FLASHLIGHT HOLDER BROKEN.  C/A: EMERGENCY FLASHLIGHT DEFFERED, PER MEL.
